# SDR 05FDEA01390

- Difficulty date: May 20, 2005
- Submitted: May 24, 2005
- Operation: Air carrier
- Aircraft: N403FE
- Make and model: Airbus A310-203
- Aircraft serial: 230
- Aircraft time: 32,011 hours, 27,715 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 3 SLAT, NR 10 TRACK, SLAT ATTACH POINT FITTING DAMAGED ON REMOVAL OF SLAT KNUCKLE.  UPON REMOVAL OF RT NR 3 SLAT, NR 10 TRACK ATTACH POINT FITTING WAS DAMAGED AND LOWER SKIN OF NR 3 SLAT NR 10 TRACK.  BLENDED GOUGES FOUND TO BE WITHIN LIMITS.  ALODINED, PRIMED AND TOP COATED.  CUTOUT OF DAMAGED SKIN, NO CRACKS FOUND.  FABBED FILLER AND DOUBLER, REMOVED AND REINSTALLED 2 EA BUSHINGS, ALL IAW FEDEX EA 6-5750-89194.  THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR PER FEDEX GM 6-2-100.
